# SDR DBCA2011110600006

- Difficulty date: November 6, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N95GK
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 9,252 hours, 8,728 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: 96021
- Condition: Failed
- Location: Lt Engine
- Part time: 326 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FUEL STOP IN GRI LEFT ENGINE WOULD NOT SPOOL.  CREW CONTACTED MX.  MX CONTACTED LOCAL MX TO EVALUATE.  LOCAL MX FOUND LEFT STARTER/GENERATOR FAILED.  REPLACED STARTER/GENERATOR WITH OVERHAULED UNIT, OPS CHECK GOOD.
